Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

What causes heavy and dark periods when suffering from POCOS?

User rating for this question
Very Good
Answered by
Practicing since : 2000
Answered : 788 Questions
Hello I 2 weeks ago I suffered from sever stomach pain with nausea follows by sever vomiting 1 week later I got my monthy period however it has been 7 days and I still have it, it is still heavy and has almost black clots in it, I am on the pill and also have poly cystic ovarian syndrome. Prior to this period I had not had one for 2 months should I be worried
Posted Thu, 27 Mar 2014 in Women's Health
Answered by Dr. Bhagyashree.B 17 minutes later
Brief Answer: consider tranexamic acid tablets Detailed Answer: Dear maree, As you have PCOS and irregular cycles the period will be heavy and dark color with clots. It is not something which is abnormal. If you are still bleeding heavily then you can consider taking tranexamic acid tablets to reduce bleeding. Your local doctor will know about this pill. Consider iron supplements to reduce fatigue due to blood loss. Thanks Dr Bhagyashree
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor